Alert archive / Louisiana / River Flood Warnings in 2021

River Flood Warning 188, NWS New Orleans, LA

July 20, 2021Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Jul 20, 2021, 2:50 PM CDT for Saint Tammany Parish, Louisiana. It took effect at Jul 20, 2021, 7:00 PM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Jul 20, 2021, 2:50 PM CDT (19:50 UTC)
In effect from
Jul 20, 2021, 7:00 PM CDT
Expired
Jul 22, 2021, 9:52 AM CDT
In force
39 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Bogue Falaya River at Boston Street (CVEL1). The gauge peaked at 7.44 ft at Jul 21, 2021, 3:00 PM CDT.

actionminormoderate51007/2007/2107/2207/23
Action stage
5 ft
Minor stage
6 ft
Moderate stage
11 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375175, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

181 
WGUS44 KLIX 201950
FLWLIX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
250 PM CDT Tue Jul 20 2021

...The National Weather Service in New Orleans LA has issued a Flood 
Warning for the following rivers in Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

For the Bogue Falaya...including Camp Covington, Boston St in 
Covington...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-210600-
/O.NEW.KLIX.FL.W.0188.210721T0000Z-210721T0600Z/
/CVEL1.1.ER.210721T0000Z.210721T0000Z.210721T0000Z.NO/
250 PM CDT Tue Jul 20 2021

The National Weather Service in New Orleans has issued a

* Flood Warning for
  the Bogue Falaya River At Boston St in Covington.
* From this evening to just after midnight tonight.
* At 2:30 PM CDT Tuesday the stage was 5.5 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 6.0 feet 
  this evening.
* Impact...At 6.0 feet, The river will leave its banks under the 
  Boston Street Bridge and begin to flood the Bogue Falaya Towers 
  property.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

CAB
4 follow-up statements
143 
WGUS84 KLIX 210039
FLSLIX

Flood Statement
National Weather Service New Orleans LA
739 PM CDT Tue Jul 20 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

For the Bogue Falaya...including Boston St in Covington...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-211845-
/O.EXT.KLIX.FL.W.0188.000000T0000Z-210723T1048Z/
/CVEL1.1.ER.210721T0017Z.210722T0000Z.210723T0448Z.NO/
739 PM CDT Tue Jul 20 2021

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until early Friday morning.
* At 6:30 PM CDT Tuesday the stage was 5.9 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 7.5 feet 
  tomorrow evening. It then expected to fall below flood stage 
  Thursday evening.
* Impact...At 7.0 feet, Water will rise onto the west bank flooding 
  property of the Bogue Falaya Towers at East Boston Street and 
  threatening commercial property on the east bank near Military 
  Road. Bogue Falaya River Park and Christ Episcopal School grounds 
  will begin to flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

KO
604 
WGUS84 KLIX 211538
FLSLIX

Flood Statement
National Weather Service New Orleans LA
1038 AM CDT Wed Jul 21 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Bogue Falaya River At Camp Covington affecting St. Tammany Parish.

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

For the Bogue Falaya...including Camp Covington, Boston St in 
Covington...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued this evening.

&&


LAC103-220730-
/O.EXT.KLIX.FL.W.0192.210721T1538Z-210722T0720Z/
/CGSL1.1.ER.210721T1156Z.210721T1800Z.210722T0120Z.NO/
1038 AM CDT Wed Jul 21 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Bogue Falaya River At Camp Covington.
* From this morning to just after midnight tonight.
* At 10:00 AM CDT Wednesday the stage was 45.0 feet.
* Flood stage is 45.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 45.5 feet 
  this afternoon. It will then fall below flood stage this evening.
* Impact...At 45.0 feet, Water will encroach residential property in 
  the vicinity of the gage. Residences on the east bank near the 
  river will be threatened. Water will cover entrance driveways to 
  property on the east bank.


&&

LAT...LON 3052 9004 3052 9014 3061 9019 3060 9010

$$

LAC103-220945-
/O.CON.KLIX.FL.W.0188.000000T0000Z-210723T1048Z/
/CVEL1.1.ER.210721T0017Z.210722T0000Z.210723T0448Z.NO/
1038 AM CDT Wed Jul 21 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until early Friday morning.
* At 9:30 AM CDT Wednesday the stage was 7.1 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 7.5 feet 
  this evening. It will then fall below flood stage late tomorrow 
  evening.
* Impact...At 7.0 feet, Water will rise onto the west bank flooding 
  property of the Bogue Falaya Towers at East Boston Street and 
  threatening commercial property on the east bank near Military 
  Road. Bogue Falaya River Park and Christ Episcopal School grounds 
  will begin to flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$
491 
WGUS84 KLIX 220112
FLSLIX

Flood Statement
National Weather Service New Orleans LA
812 PM CDT Wed Jul 21 2021

...The Flood Warning continues for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-221915-
/O.EXT.KLIX.FL.W.0188.000000T0000Z-210722T1912Z/
/CVEL1.1.ER.210721T0017Z.210721T1930Z.210722T1312Z.NO/
812 PM CDT Wed Jul 21 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Bogue Falaya River At Boston St in Covington.
* Until early tomorrow afternoon.
* At 7:30 PM CDT Wednesday the stage was 7.0 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning and continue falling to 2.1 feet Monday evening.
* Impact...At 7.0 feet, Water will rise onto the west bank flooding 
  property of the Bogue Falaya Towers at East Boston Street and 
  threatening commercial property on the east bank near Military 
  Road. Bogue Falaya River Park and Christ Episcopal School grounds 
  will begin to flood.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

BL
750 
WGUS84 KLIX 221452
FLSLIX

Flood Statement
National Weather Service New Orleans LA
952 AM CDT Thu Jul 22 2021

...The Flood Warning is extended for the following rivers in 
Louisiana...

  Tchefuncte River Above U.S. Highway 190 Near Covington affecting 
  St. Tammany Parish.

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Bogue Falaya River At Boston St in Covington affecting St. 
  Tammany Parish.

...The Flood Warning continues for the following rivers in 
Louisiana...

  Tangipahoa River Near Robert affecting Tangipahoa Parish.

For the Tangipahoa River...including Osyka, Kentwood, Amite, 
Robert...Minor flooding is forecast.
For the Tchefuncte River...including Folsom, U.S. Highway 190 Near 
Covington...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/lix.  Click 
on the Rivers and Lakes menu for forecasts and observations.

The next statement will be issued when updates are needed.

&&


LAC103-221600-
/O.CAN.KLIX.FL.W.0188.000000T0000Z-210722T1452Z/
/CVEL1.1.ER.210721T0017Z.210721T1930Z.000000T0000Z.NO/
952 AM CDT Thu Jul 22 2021

...The Flood Warning for the Bogue Falaya River At Boston St in 
Covington has been cancelled...

The Flood Warning is cancelled for
  the Bogue Falaya River At Boston St in Covington.
* At 9:30 AM CDT Thursday the stage was 4.0 feet.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to fall to 2.3 feet Tuesday 
  morning.


&&

LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004

$$

LAC103-230900-
/O.EXT.KLIX.FL.W.0189.000000T0000Z-210723T2300Z/
/CUSL1.1.ER.210721T1827Z.210722T1800Z.210723T1700Z.NO/
952 AM CDT Thu Jul 22 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Tchefuncte River Above U.S. Highway 190 Near Covington.
* Until tomorrow evening.
* At 9:30 AM CDT Thursday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:30 AM CDT this morning was 21.3 feet.
* Forecast...The river is expected to rise to a crest of 21.5 feet 
  this afternoon. It will then fall below flood stage early tomorrow 
  afternoon.
* Impact...At 22.0 feet, Tchefuncte River camp grounds will be under 
  a few inches of water. The Goodbee community is threatened with 
  flooding. Water will invade Camp Tchefuncte's parking lot. 
  Vehicles must be removed to higher ground.


&&

LAT...LON 3046 9007 3041 9018 3051 9027 3056 9016

$$

LAC105-230900-
/O.EXT.KLIX.FL.W.0186.000000T0000Z-210724T1400Z/
/ROBL1.1.ER.210719T0740Z.210722T1000Z.210724T0800Z.NO/
952 AM CDT Thu Jul 22 2021

...The Flood Warning is now in effect until late Saturday morning...

The Flood Warning continues for
  the Tangipahoa River Near Robert.
* Until late Saturday morning.
* At 8:30 AM CDT Thursday the stage was 16.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Thursday was 16.6 feet.
* Forecast...The river is expected to fall below flood stage early 
  Saturday morning and continue falling to 12.3 feet Tuesday morning.
* Impact...At 17.0 feet, Low places along Highway 22 south of Robert 
  will be under water. Water will approach the entrance of Hidden 
  Oaks Campground. Trailers at the camp ground will be unable to be 
  moved out when the river reaches 18 feet.


&&

LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043

$$

CAB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jul 20, 3:27 AM CDT, 11 hours 23 minutes earlier.

Area forecast discussion, Jul 20, 3:27 AM CDT, 11 hours 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
327 AM CDT Tue Jul 20 2021

.SHORT TERM (Today through Friday)...
Atypical for summer upper level pattern is currently in place across
the country. A deep, slow moving trough extends from eastern Canada
down to east Texas. It does appear that this trough is separating
into 2 pieces with the southern portion being closed off and trying
to become a broad low pressure. A frontal boundary associated with
the trough is situated near I-20. Although the actual front is north
of the CWA, the fact that there's no ridge aloft during summertime
means no inhibition to stop numerous showers and thunderstorms from
developing. Looking at model PW's, they should be in the 2.2 to 2.3"
range today. That'll give those numerous storms the potential to
produce very heavy rainfall rates. With a similar environment last
night, we saw hourly rainfall rates of 2-4" and isolated areas with
rainfall totals of 6+ inches. Expect that today. Where it falls will
determine if flash flooding occurs. We should see near 100% coverage
today. The highest rain chances will be in the morning as radar
trends and MESO models show swath of rain moving from southwest LA
to southeast LA at this time. Expect that to spread east and impact
MS counties as well. It's looking like a lull will occur late
afternoon through the evening hours as post storm stabilization
occurs. This will probably only be a 6 or so hour period before new
development returns late tonight and the cycle repeats itself on
Wednesday.

Thursday is looking like it will be the start of a pattern change
(FINALLY!). The upper low that gets pinched off from the trough
to the north will be dissipating and that trough will be slowly
pushing farther east and into the western Atlantic on Friday. This
will allow some ridging to build aloft and start the slowly
increase subsidence. It may not be a very obvious drop in POPs on
Thursday, but Friday should be more noticeable. And as those rain
chances come down and ridge builds in, should see those temps on
the rise. Expect widespread lower 90s by the end of the week.

MEFFER
&&

.LONG TERM (Saturday through Tuesday)...
By Saturday, the upper level ridge over the central part of the
CONUS is still weak but it will continue build in eastward towards
the area. This begins the transition into a slightly drier pattern.
Depending on how strong the upper level high gets, we could either
be firmly in the high pressure or right on the periphery of the
edge.  PW values would become around the 1.5 to 2 inch range which
is a lot closer to the average.  Regardless, we should see a general
decrease of PoPs to more like in the 20% to 40% range instead of the
deluge of rain we are dealing with currently. However without the
large amounts of rain we have been having, temperatures will begin
to climb up.  High temperatures next week could easily reach the low
to mid 90s and with high humidity heat indices could easily pass the
century mark.

-BL
&&

.AVIATION...
Scattered to numerous showers and thunderstorms will bring MVFR to
IFR conditions to terminals today. They'll probably be for longer
durations than previous days and TEMPOs may be needed for even more
restrictive conditions. Expect this to be now through early
afternoon with some VFR ceilings and visibilities coming back late in
the day before convection redevelops late tonight.

&&

.MARINE...
High pressure is currently building in across the Gulf of Mexico
from the east. That ridge is centered in the western Atlantic. It's
far enough away that the local pressure gradient is fairly weak but
strong enough to keep flow consistent. Expect mostly 5 to 10 knot
winds with seas 2 feet or less. There could be short term 10-15 knot
winds and seas up to 3 feet today and tomorrow. A new surface ridge
will develop in the eastern Gulf and slowly track across the coastal
waters later this week. That will break down the local wind field
and bring seas to not more than a light chop at best.

MEFFER
&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  82  72  87  73 / 100  70  90  20
BTR  84  73  89  74 / 100  70  90  20
ASD  85  75  89  76 /  90  70  90  20
MSY  87  77  90  79 /  90  70  90  20
GPT  85  75  87  76 /  90  70  80  20
PQL  86  75  88  76 /  90  70  80  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

In the hours before

Local storm report, Jul 20, 10:00 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1000 AM CDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     FLASH FLOOD      1 ESE MANDEVILLE        30.36N 90.06W
07/20/2021                   ST. TAMMANY        LA   BROADCAST MEDIA

            SOCIAL MEDIA PHOTO SHOWS CAR WASH AND
            SURROUNDING ROAD FLOODED.

&&

TDB
Local storm report, Jul 20, 10:08 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1008 AM CDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     FLASH FLOOD      1 ESE MANDEVILLE        30.36N 90.06W
07/20/2021                   ST. TAMMANY        LA   FIRE DEPT/RESCUE

            VEHICLES ARE PUSHING FLOODING WATER INTO
            BUILDINGS ON STREET INCLUDING THE FIRE
            STATION.

&&

TDB
Local storm report, Jul 20, 10:21 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1021 AM CDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     FRANKLINTON             30.85N 90.15W
07/19/2021                   WASHINGTON         LA   PUBLIC

            PUBLIC EMAILED NWS EMPLOYEES A PICTURE OF A
            FALLEN TREE THAT DAMAGED A RETIREMENT HOME
            IN FRANKLINTON. TIME ESTIMATED BY RADAR.

0219 AM     FLASH FLOOD      2 NNE MANDEVILLE        30.39N 90.07W
07/20/2021                   ST. TAMMANY        LA   LAW ENFORCEMENT

            WATER ENTERING SEVERAL HOMES. MANY ROADS
            IMPASSABLE AND BARRICADED.

0315 AM     FLASH FLOOD      2 N MANDEVILLE          30.40N 90.08W
07/20/2021                   ST. TAMMANY        LA   PUBLIC

            A SOCIAL MEDIA VIDEO SHOWED AT LEAST A DOZEN
            FLOODED CARS IN AN APARTMENT COMPLEX IN
            MANDEVILLE. A LARGE DUMPSTER WAS ALSO
            FLOATING.

0330 AM     FLASH FLOOD      2 NNW MANDEVILLE        30.39N 90.09W
07/20/2021                   ST. TAMMANY        LA   PUBLIC

            PUBLIC REPORTED IMPASSABLE SERVICE ROAD IN
            MANDEVILLE DUE TO HIGH WATER.

0646 AM     FLASH FLOOD      3 NW MANDEVILLE         30.40N 90.11W
07/20/2021                   ST. TAMMANY        LA   PUBLIC

            SOCIAL MEDIA VIDEO SHOWS ANKLE DEEP FLOODING
            COVERING STREETS AND COMING INTO RESIDENTIAL
            YARDS.

0646 AM     FLASH FLOOD      2 N MANDEVILLE          30.40N 90.08W
07/20/2021                   ST. TAMMANY        LA   BROADCAST MEDIA

            FLOODING OUTSIDE CYPRESS LAKE APARTMENTS IN
            MANDEVILLE. ROADS COMPLETELY IMPASSABLE.

0650 AM     FLASH FLOOD      2 N COVINGTON           30.50N 90.11W
07/20/2021                   ST. TAMMANY        LA   PUBLIC

            MEMBER OF PUBLIC REPORTS ANKLE DEEP WATER
            ENTERING THEIR APARTMENT.

0719 AM     FLASH FLOOD      3 SSE COVINGTON         30.44N 90.08W
07/20/2021                   ST. TAMMANY        LA   NWS EMPLOYEE

            NWS EMPLOYED REPORTED HOLIDAY SQUARE
            BOULEVARD TO BE AN IMPASSABLE DUE TO HIGH
            WATER.

0746 AM     FLASH FLOOD      1 NNE MADISONVILLE      30.40N 90.16W
07/20/2021                   ST. TAMMANY        LA   BROADCAST MEDIA

            SOCIAL MEDIA PICTURE SHOWING WATER INTRUSION
            AT THE ROUTE 22 GAS & BAIT STORE IN
            MADISONVILLE.

0815 AM     FLASH FLOOD      3 N MANDEVILLE          30.41N 90.08W
07/20/2021                   ST. TAMMANY        LA   BROADCAST MEDIA

            TALL TIMBERS HAS MULTIPLE ROADS IMPASSABLE
            WATER AND ENCROACHING HOMES.

0903 AM     FLASH FLOOD      2 ESE MANDEVILLE        30.36N 90.05W
07/20/2021                   ST. TAMMANY        LA   NWS EMPLOYEE

            ROADS ARE BEGINNING TO HOLD WATER IN
            MONTERREY AND STARTING TO APPROACHES HOUSES.

0959 AM     FLASH FLOOD      1 ESE MANDEVILLE        30.36N 90.06W
07/20/2021                   ST. TAMMANY        LA   BROADCAST MEDIA

            SOCIAL MEDIA PHOTO SHOWS CAR WASH AND
            SURROUNDING ROAD FLOODED.

1007 AM     FLASH FLOOD      1 ESE MANDEVILLE        30.36N 90.06W
07/20/2021                   ST. TAMMANY        LA   FIRE DEPT/RESCUE

            VEHICLES ARE PUSHING FLOODING WATER INTO
            BUILDINGS ON STREET INCLUDING THE FIRE
            STATION.

&&
Local storm report, Jul 20, 10:32 AM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1032 AM CDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     FLASH FLOOD      1 ESE MANDEVILLE        30.36N 90.06W
07/20/2021                   ST. TAMMANY        LA   NWS EMPLOYEE

            HWY 190 IS CLOSED AT GIROD STREET DUE TO
            HIGH WATER.

&&

CAB
Special weather statement, Jul 20, 11:12 AM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1112 AM CDT Tue Jul 20 2021

MSZ081-082-201700-
Jackson-Harrison-
1112 AM CDT Tue Jul 20 2021

...SHOWERS CAPABLE OF PRODUCING TROPICAL FUNNEL CLOUDS WILL AFFECT
EAST CENTRAL HARRISON AND CENTRAL JACKSON COUNTIES...

At 1110 AM CDT, showers capable of producing tropical funnel clouds
were located over St. Martin, moving northeast at 15 mph.

Weak tropical funnel clouds may be possible within these clusters of
showers which could lead to a weak waterspout across waterways.

 Locations impacted include... Biloxi, Ocean Springs, St.
Martin, Escatawpa, Gautier, D'iberville, Wade, Latimer, Gulf Hills,
Vancleave, Gulf Park Estates, Hickory Hills and Hurley.

This includes the following Interstates...
 Interstate 10 in Mississippi between mile markers 44 and 66.
 Interstate 110 in Mississippi near mile marker 1, and between mile
markers 3 and 4.

LAT...LON 3042 8857 3034 8873 3037 8885 3038 8885
      3037 8882 3038 8878 3043 8885 3043 8892
      3039 8886 3039 8896 3041 8898 3067 8876
      3067 8851
TIME...MOT...LOC 1610Z 231DEG 13KT 3040 8886

KLG
Special weather statement, Jul 20, 2:46 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
246 PM CDT Tue Jul 20 2021

MSZ080-081-202030-
Harrison-Hancock-
246 PM CDT Tue Jul 20 2021

...SHOWERS CAPABLE OF PRODUCING TROPICAL FUNNEL CLOUDS WILL AFFECT
SOUTHWESTERN HARRISON AND HANCOCK COUNTIES...

At 245 PM CDT, a strong thunderstorm was located near Kiln, or 7
miles west of Diamondhead, moving northeast at 20 mph.

Weak tropical funnel clouds may be possible within these clusters of
showers which could lead to a weak waterspout across waterways.

Locations impacted include...
Long Beach, Diamondhead, Kiln, Stennis Space Center and Shoreline
Park.

This includes Interstate 10 in Mississippi between mile markers 7 and
27.

LAT...LON 3038 8917 3035 8929 3036 8928 3038 8932
      3036 8936 3034 8935 3036 8937 3035 8938
      3033 8936 3034 8938 3033 8939 3033 8954
      3039 8961 3061 8942
TIME...MOT...LOC 1945Z 238DEG 18KT 3039 8950

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 12:41 AM CDTAreal Flood AdvisoryLIXSaint Tammany17 min
Jul 20, 12:58 AM CDTFlash Flood Warning Considerable damage threatLIXSaint Tammany3 hr
Jul 20, 1:55 AM CDTAreal Flood AdvisoryLIXSaint Tammany3 hr
Jul 20, 4:02 AM CDTSpecial Marine WarningLIX58 min
Jul 20, 5:24 AM CDTAreal Flood AdvisoryLIXEast Feliciana, Saint Helena, West Feliciana3 hr
Jul 20, 5:44 AM CDTSpecial Marine WarningLIX31 min
Jul 20, 6:23 AM CDTAreal Flood AdvisoryLIXEast Feliciana, Saint Helena, Tangipahoa, Washington3 hr
Jul 20, 6:33 AM CDTFlash Flood WarningLIXSaint Tammany4 hr
Jul 20, 6:46 AM CDTFlash Flood WarningLIXSaint Helena, Tangipahoa, Washington3 hr
Jul 20, 6:55 AM CDTSpecial Weather StatementLIXSaint Tammany50 min
Jul 20, 8:28 AM CDTSpecial Marine WarningLIX62 min
Jul 20, 9:19 AM CDTAreal Flood WarningLIXSaint Tammany3 hr
Jul 20, 10:29 AM CDTAreal Flood WarningLIXSaint Tammany2 hr

Nearby

River Flood Warnings in Louisiana, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.